# SDR F3LA200200259

- Difficulty date: September 13, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED VARIOUS STAGES OF CORROSION ON AFT GALLEY/LAVATORY FLOOR BEAMS.  REMOVED CORROSION ON FLOOR BEAM AT BS 986.5 PER SRM 53-60-51.  CORROSION REMOVAL AT LBL 28 TO LBL 44 WAS OUT OF LIMITS AND REPAIRED PER SRM 53-00-51, FIG. 203.
